# SDR IPXA2021031066675

- Difficulty date: February 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ADA8012279
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CARGO CEILING SUPPORT HAS DAMAGE FASTENER HOLE AT STA.971 LBL31".REPAIRED DAMAGED HOLE FWD CARGO CEILING SUPPORT IAW VT-SAA EA 011-5320-01-A8899 REV I/R AND UPS EO MD11-5320-79576-A (MINOR).
